Journal of Symplectic Geometry

Symplectic microgeometry I: micromorphisms

Alberto S. Cattaneo, Benoit Dherin, and Alan Weinstein

Full-text: Open access

Abstract

We introduce the notion of symplectic microfolds and symplectic micromorphisms between them. They form a symmetric monoidal category, which is a version of the “category” of symplectic manifolds and canonical relations obtained by localizing them around Lagrangian submanifolds in the spirit of Milnor’s microbundles.

Article information

Source
J. Symplectic Geom., Volume 8, Number 2 (2010), 205-223.

Dates
First available in Project Euclid: 15 July 2010

Permanent link to this document
https://projecteuclid.org/euclid.jsg/1279199215

Mathematical Reviews number (MathSciNet)
MR2670165

Zentralblatt MATH identifier
1201.53082

Citation

Cattaneo, Alberto S.; Dherin, Benoit; Weinstein, Alan. Symplectic microgeometry I: micromorphisms. J. Symplectic Geom. 8 (2010), no. 2, 205--223. https://projecteuclid.org/euclid.jsg/1279199215


Export citation

See also

  • See also: Alberto S. Cattaneo, Benoit Dherin, Alan Weinstein. Symplectic microgeometry III: monoids. J. Symplectic Geom., vol. 11, no. 3 (2013), 319-341.
  • See also: Alberto S. Cattaneo, Benoit Dherin, Alan Weinstein. Symplectic microgeometry II: generating functions. Bull. Braz. Math. Soc. (N.S.) 42 (2011), no. 4, 507–536.